Announcement

Collapse
No announcement yet.

Dry under eyebrow

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • chatdecalicot
    replied
    Susan,
    Thanks for your help! I haven't been on the medicines long at all, so I am going to stick them out. But, I do see my Dr on Tuesday so I am going to bring it up to him. Feel better soon!
    Hillary
    grouphug

    Leave a comment:


  • Susan Butler
    replied
    Hillary,
    I wish I could help you, but you need to talk to the dr., b/c I am afraid if I say the wrong thing you might get off something that is helping you.
    I hope you understand what I am trying to say.
    The only one that I was on and am no longer for different reasons was the elemiron and antrax.
    Hope you get better it is very aggrevating.
    Susan

    Leave a comment:


  • chatdecalicot
    replied
    Susan,
    What medicines are you on? I am on Elmiron, Paxil Cr, and Atarax. I don't know what to do about it, but it is so itchy and sort of embarassing. I'm sorry that you have the same problem, but it makes me feel a little better knowing it's not just me.
    grouphug

    Leave a comment:


  • Susan Butler
    replied
    Hillary,
    I have the same thing. I also have it about 1/4 in. in my scalp above the fore head. I think it has something to do with some of the meds I take.
    I dunno. If you find out let me know okay?
    Susan

    Leave a comment:


  • ICNDonna
    replied
    I suggest you mention this to your doctor. I got that way with a case of infectious dandruff.

    Donna

    Leave a comment:


  • tigger_gal
    replied
    I would ask my doctor what he thinks about this. especially if it started after taking medications.
    Brat

    Leave a comment:


  • HillaryD
    started a topic Dry under eyebrow

    Dry under eyebrow

    Ever since I have had IC and started on the medications I have noticed that I have extremely dry skin under my eyebrows and the skin below my eyebrow. It is red and very flaky. Is this something to be worried about and what can I do about it? I have tried some Hydrating lotion but it really isn't helping.
    grouphug
Working...
X